# SDR MASA200500457

- Difficulty date: June 10, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 13,912 hours, 17,482 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2787 CLT RETURNED TO FIELD DUE TO THE FLAPS FAILED AT 8 DEGREES.  MAINTENANCE REMOVED AND REPLACED THE RT BPSU AND FECU.
